Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight after paxil

Posted by Ann on February 5, 1999, at 12:27:13

In reply to Re: Losing weight after paxil, posted by Annie on November 29, 1998, at 9:54:41

I have been taking Paxil for 3 1/2 months now, it
works wonderfully except I have gained 10 pounds! I was told I would probably lose about 5 pounds, obviously not the case. I couldn't understand the weight gain and now I do! The weight gain is enough for me to stop taking Paxil. I am taking Paxil for stress and anxiety, but the weight gain upsets me more. The original intent was for me to try weaning off at 6 months, I only take 20mg, but I am stopping as of today. Hopefully I will lose that weight!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ann thread:1386